# SDR 2004FA0000118

- Difficulty date: January 8, 2004
- Submitted: January 8, 2004
- Operation: General aviation
- Aircraft: N6850D
- Make and model: Cessna 195B
- Aircraft serial: 16026
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 05411383
- Condition: Leaking
- Location: Brakes
- Part time: 2,420 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT MASTER CYLINDER LEAKING WHERE BRAKE PLUNGER INTERFACES WITH MASTER CYLINDER, THERE IS NO O RING SEAL AT THIS LOCATION, FLUID LEAKS OUT DUE TO WEAR, THIS CAUSES GRADUAL LOSS OF FLUID.  ALSO LEAKAGE AT HOSE ATTACH FITTING P/N AN922-4D. HOSE P/N AN6262-40-10 ALSO LEAKING WHERE HOSE ATTACHES TO FITTING ON MASTER CYLINDER. GRADUAL LOSS OF FLUID CAUSES BRAKE SYSTEM FAILURE. AIRCRAFT HAD SATISFACTORY BRAKE PERFORMANCE DURING PRE TAKEOFF RUN UP, AFTER APPROX ONE HOUR FLIGHT AIRCRAFT RETURNED TO LAND AND HAD NO BRAKE ON LT SIDE, AIRCRAFT GROUND LOOPED ON LANDING.
